I understand your concern given the recent episode of pulmonary embolism.
You are on blood thinner with good response.
Hence, another embolism is not likely so soon.
Besides you do not have any shortness of breath or any worsening pain with physical activities.
Hence, this is not likely heart related as well.
On the other hand, pop corns can be greasy and hence can cause acid reflux commonly.
It may also irritate the esophagus as well.
So your symptoms are due to the mild esophagitis likely.
Tums should help.
Stronger anti acids like Ranitidine ( pepcid) also can be used.
Valium is not necessary.
If the symptoms worsen, then you should go to the urgent care for further evaluation.
It was my pleasure to help you today.
If I have answered all your questions, Please rate myresponse Excellent (click on the 5th star).
Please bookmark my profile for asking further questions!
This is the link to my profile: